# SDR SIMA200326802

- Difficulty date: September 20, 2003
- Submitted: October 17, 2003
- Operation: Air carrier
- Aircraft: N821AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145577
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14522460013
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING AN MBV INSPECTION, THE CENTER FLOORBEAM BETWEEN FRAMES 24 AND 25 AS FOUND TO BE CORRODED BELOW SRM LIMITS.  CUT OUT DAMAGE SECTION OF THE CETNER FLOORBEAM, CLEANED, AND TREATED THE REPAIR AREA.  FABRICATED A EXTERNAL ANGLE, FILLER AND TWO SHIMS.  REPAIR DONE IAW EMB, EMB 145/1142 REV 22, CHAPTER 52-3-22-10 FIG 201, SHEET 2 CPM 51-21-04, 51-21-05, 51-21-06 AND STANDARD SRM PRACTICES.  (M)
